# SDR UPS96820580

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Standby Pump
- Part number: 57155A
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, AT FL35 HYD SYS PRESS WENT TO ZERO, HYD QTY DROPPED TO JUST ABOVE THE X-POSITION AND THE RUDDER AND AILERON MANUAL CONTROL LIGHTS ILLUMINATED.  HYD FAILURE CHKLIST ACCOMPLISHED.  FLUID BEGAN TO DECREASE RAPIDLY WITH AUX PUMP ON.  FOUND STANDBY RUDDER PUMP LEAKING FROM DRAIN LINE.  REPLACED STANDBY RUDDER PUMP AND TAGGED, REMOVED PART HOLD FOR EVALUATION.
